# SDR K3HA980138

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 31
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 31 DEF EMERGENCY PATH LIGHTING WIRE BROKEN.  REPAIRED BROKEN WIRE AT ROW 31 DEF EMERGENCY PATH LIGHT, OPS CHECK GOOD.
